Removable singularities for analytic functions in the little Zygmund space

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2017, Springer-Verlag Berlin Heidelberg. Using estimates of the law of the iterated logarithm type, a sharp sufficient condition for a compact set to be removable for analytic functions in the little Zygmund space is given.
Original languageEnglish
Pages (from-to)967-984
JournalMathematische Zeitschrift
Volume287
Issue number3-4
DOIs
Publication statusPublished - 1 Dec 2017

Keywords

  • 30B40

Fingerprint Dive into the research topics of 'Removable singularities for analytic functions in the little Zygmund space'. Together they form a unique fingerprint.

Cite this